# SDR A6WA201040190

- Difficulty date: March 12, 2010
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 19,665 hours, 18,005 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Control Panel
- Condition: Failed
- Location: Fuel Crossfeed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO CROSSFLOW INHIBIT MESSAGE ON ED2, NO POWER ON FUEL, DEFUEL PANEL.  R & R FUEL/DEFUEL CONTROL PANEL AND HARNESS IAW AMM 28-25-16, PERFORMED OPS TEST IAW AMM 28-25-00.  OPS TEST GOOD.
